# SDR CA110222002

- Difficulty date: February 17, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Aircraft time: 14,401 hours
- Engine: Ge CF348C5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 4120T03P04
- Condition: Leaking
- Location: Thrust Reverser
- Part time: 17,566 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

JUST PRIOR PUSH BACK FROM THE GATE, THE FLIGHT CREW NOTICED A HEAVY ODOR OF FUEL ON THE ACFT AT THE SAME TIME RAMP CREW OBSERVED A FUEL LEAK COMING FROM THE RT ENGINE. THE AIRPORT FIRE DEPARTMENT WAS CALLED IN AND THE PASSENGERS DEPLANED. THE ENGINE WAS INSPECTED AND ON-SITE LINE MX DETERMINED THAT THE LEAK ORIGINATED FROM THE ENGINE SLAVE COMPRESSOR VARIABLE GEOMETRY (VG) ACTUATOR, REF 75-30-03-01-030. THE VG ACTUATOR WAS REPLACED, LEAK CHECKED AND TESTED SERVICEABLE. THE VG ACTUATOR IS FUEL DRIVEN BY REGULATED FUEL FROM THE ENGINE FUEL METERING UNIT (FMU).
